# SDR CA990531042

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 05130351
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND CONTROL COLUMN OPPERATION BECAME BLOCKED CAUSING LOSS OF AIRCRAFT DURING LANDING APPROACH.  THE INSTRUMENT PANEL BRACE BECAME BROKEN AS STATED IN TC SYSTEM SAFETY, DORVAL ACCOMPANYING PHOTO.  TSB REPORT TO FOLLOW FILE A99Q0075-2 CADORS 99Q0262.
